Medical Questions > Pregnancy Forum > Am I Pregnant Forum

No period after stopping nustrate

User Profile
i stoped my nustrate injection by february this year and wasnt seeing my periods since i started it, just on the 22nd march i saw my periods but they were iregular,because i wanted to conceive i went to the dr to ask for fertility pills that i had to take for five days depending on the day my periods began,i completed the pills and was sleeping with my man even though the bleeding was stil on ,it was just small blood everyday until i went to the gynae on the 7th this month and ask for something to stop the periods since it was taking longer than normal. and after taking the combination of one ovaral pill an cyklokapron pill the bleeding stopped and i started feeling very tired and not comfortable especially in my lower abdomen. what could be the problem dr,


Did you find this post helpful?
|

User Profile
replied April 11th, 2010
Am I Pregnant Answer A11186
Hello,
Welcome to the ehealthforum and I am really glad to help you out.

Cyklokapron or tranexamic acid is a non-hormonal treatment for excessive uterine bleeding due to its anti-fibrinolytic effects.

It usually doesn’t produce any adverse effects like lower abdominal cramps etc. These could be due to formation of clots in the uterus and release of inflammatory mediators causing the pain.

I’ll suggest consulting a gynecologist and getting yourself evaluated for the same by doing an ultrasound of the lower abdomen (uterus) for finding the cause of the same.

Endometriosis (presence of endometrial tissue outside the uterus) should be ruled out. I sincerely hope this information helps. Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.